# SDR GTIA011015

- Difficulty date: October 15, 2001
- Submitted: January 10, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Broken
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ACY - NOT ENOUGH ELEVATOR AUTHORITY TO PROPERLY ROTATE AIRCRAFT AT COMPUTED CG243 AND TRIM 3.2 ANV AT 121524.3 LBS TOW.  IN CRUISE AT FL330, 115,900 LBS MACH .76 IAS 270 TRIM INDICATED 4.9 ANU NO TRIM IN MOTION ANNUNCIATION OBSERVED DURING FLIGHT.  AFTER LANDING TRIM WOULD NOT INDICATE FORWARD OF 2.8.  REMOVED AND REPLACED ELEVATOR CABLE 130B DUE TO BEING BROKEN IAW 27-40-00.  (M)
